# SDR BJNA202407021001

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N803XT
- Make and model: Boeing 737-8F2
- Aircraft serial: 34407
- Aircraft time: 57,049 hours, 29,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMRG EXIT DOOR EMERGENCY EXIT SIGN FELL OFF. MX RE INSTALLED EMRG SIGN LENS .IN WITH  REF AMM 33-51-01. AC OK FOR SERVICE.
